# SDR IPXA2023050293091

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 29,337 hours, 19,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: 141N333110
- Part serial: UNK
- Condition: Damaged
- Location: Sta 384-440 Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:DI*MAJOR REPAIR* MULTIPLE DENTS AND DAMAGE AT STA 382-440 STR 16L-22LREPAIRED FUSELAGE SKIN STA 382-440 STR 16L-22L PER UPS EO B757-5330-86623-A AND VTMAE EA 757-5310-27-A3198 REV-
